# SDR KNIA2023110800525

- Difficulty date: November 2, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N744CB
- Make and model: Cessna 525A
- Aircraft serial: 525A0223
- Aircraft time: 5,977 hours, 5,319 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Uplock Hook
- Part number: 632750117
- Part serial: NSN
- Condition: Cracked
- Location: Zone 700
- Part time: 5,977 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLARITY OF DISCREPANCY:  "GEAR NOT LOCKED AFTER POSITIVE RATE GEAR UP CALL"   MEANING SPECIFICALLY THAT THE GEAR DID RETRACT, AND AFTER ABOUT 30 SECONDS THE CREW EXPERIENCED THE GEAR UNLOCKED LIGHT ILLUMINATING AND THEN FELT THE HYD SYSTEM ACTIVATE.   AGAIN. THIS IS WHEN THEY CHOSE TO RETURN TO APA.  AGAIN, THERE WERE NO ISSUES WITH THE HYDRAULIC SYSTEM, OR THE GEAR RETRACTION SYSTEM. ROOT CAUSE:  WEST STAR AVIATION FOUND THE L/H MLG UPLOCK HOOK HAD CRACKED THROUGH ABOUT 80% OF ITS MATERIAL THICKNESS.  THIS ALLOWED THE GEAR TO "DROOP" DOWN AND AWAY FROM THE UPLOCK SWITCH CAUSING THE GEAR UNLOCKED LIGHT TO ILLUMINATE, AND A SUBSEQUENT HYD SYSTEM ACTIVATION TO "RAISE THE GEAR".   WEST STAR REMOVED AND INSTALLED A NEW UPLOCK HOOK ASSEMBLY. AND PERFORMED SEVERAL GEAR SWINGS.
